# SDR UIEA2021031100520

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,853 hours, 19,443 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Lead
- Part number: 38880762
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING( TRANSFERRED TO MEL 49-11-01B, MDDR 143683, CAT B, DUE 14MAR21. PLACARD INSTALLED.  LP 1273745: REMOVED AND REPLACED APU IGNITION LEAD, IGNITOR PLUG, IGNITION EXCITER IAW AMM 49-31-02, 49-31-03, 49-31-03. THIS CLEARS MDDR 143683. IGNITION EXCITER P/N S/N OFF: 000218015975, P/N OFF: 10-617075-6, INGITER PLUG NSN, P/N OFF: 305766-1.  )
